Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

High sugar level, abscess on stomach, sore. Can urine cause high sugar, soreness?

i am diabetic my sugar levels have been running anywhere from 20 to 30 i got what i thought was a bladder infection ..was prescribed 2 different meds .. but i remain sore on my bottom .. now i have formed a large absess on my stomach but has started to drain .. can my urine cause my bottom to be sore and sugar levels remaining too high cause absesses ?
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello,
Your sugar levels of 20 to 30 means that they are between 360 mg to 540 mg and these levels are very high.A severe uncontrolled blood sugar levels will not only let your infection heal but also cause various complications.You must consult the doctor and try to control these levels urgently by use of injection insulin.
Once your blood sugar levels are brought to normal,it would be easy for the infection to be controlled.
Your abscesses and persistent UTI are directly as result of severe uncontrolled diabetes.
Thanks
Answered: Wed, 9 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor